# SDR IPXA2014022482021

- Difficulty date: January 31, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 44,702 hours, 10,398 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: ARC31781
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C INSPECTION, LT WING INBD T/E AILERON CLOSURE PANEL FWD SUPPORT CORRODED     REMOVED FABRICATED AND INSTALLED REPLACEMENT "T" SUPPORT NEAR STA. XTEB  338 FROM ALTERNATE MATERIAL IAW STASA EA 011-5710-01-A5092, REV IR & EO 5710-53532-A.
